Your Cart

Your cart is empty

Home  >  Volume 22 (2012)

Erratum: Max-Linear Programming: Transformation From R ̅ To [J. Nig. Assoc. Math. Phys. Vol. 17, 215 – 222 (2010)] by A. Aminu Volume 22 (November, 2012), pp 579 - 586
Sale price: $5.00
Quantity:

Abstract

Let   and   for a,b∈R ̅:= R⋃{-∞}  and extend the pair of operations to matrices and vectors in the same way as in linear algebra. Max-linear programming is a problem of the form   subject to . Max-linear programs with finite entries have been considered in the literature and solution methods for both minimization and maximization problems have been developed. In this paper we consider max-linear programming problems with infinite entries and show that this problem can be transformed to the one with all input variables finite. 

Keywords:  - max-algebra; two-sided system; max-linear programming; pseudopolynomial.

Close
Loading...